|
This article is cited in 1 scientific paper (total in 1 paper)
Multivariate analogs of the Chebyshev–Hermitte polynomial
V. V. Senatov M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Received: 10.07.2008
Citation:
V. V. Senatov, “Multivariate analogs of the Chebyshev–Hermitte polynomial”, Teor. Veroyatnost. i Primenen., 54:4 (2009), 696–715; Theory Probab. Appl., 54:4 (2010), 659–676
Linking options:
https://www.mathnet.ru/eng/tvp3535https://doi.org/10.4213/tvp3535 https://www.mathnet.ru/eng/tvp/v54/i4/p696
|
Statistics & downloads: |
Abstract page: | 543 | Full-text PDF : | 166 | References: | 113 |
|